# SDR SWAA2023110703888

- Difficulty date: September 23, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STA 291.5 TO STA 344; LBL 64 AND WL 208.1<[01] REMOVED UPPER CORD ANGLE BETWEEN STA291.5 TO STA 344;LBL64 WL 208.1;LOCATED AND DRILLED REF:SRM 51-40-02-OG-0;[02] REMOVED UPPER CHORD ANGLE BETWEEN STA 291.5 TO STA 344; LBL 64 AND WL 208.1 AS PER SRM-51-40-02-0G-0. LOCATED AND DRILLED NEW ANGLE PART #141A8112U20 AT STA 291.5 TO STA 344; LBL 64 AND WL 208.1 REF SRM 51-40-02-0G-0. INSTALLED NEW ANGLE AT STA 291.5 TO STA 344; LBL 64 AND WL 208.1 REF: SRM 51-40-02-0G-0 DWG#142A8410. MIX PRC BMS 5-95 ON SEPT 29-2023 18:00; SQUEEZE OUT TIME SEPT 29-2023 20:00.;[03] VERIFIED STEP:2 INSTALLED NEW ANGLE AT STA 291.5 TO STA 344; LBL 64 AND WL 208.1
